# SDR 9903499856

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Tail Compartment
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL COMPARTMENT CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.
